# SDR SWAA010225

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 6551698
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STR SPLICE ANGLE CORRODED AT BS 907, STR 25L.  REPAIRED STR SPLICE ANGLE PER SRM.
